American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Rafael B. Andrist. Stein spaces characterized by their endomorphisms. Trans. Amer. Math. Soc. 363 (2011) 2341-2355. MR 2763719.
Abstract, references, and article information   
View Article: PDF

[2] Carlos Sancho de Salas. Complete homogeneous varieties: Structure and classification. Trans. Amer. Math. Soc. 355 (2003) 3651-3667. MR 1990167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yasuyuki Nagatomo. Representation theory and ADHM-construction on quaternion symmetric spaces. Trans. Amer. Math. Soc. 353 (2001) 4333-4355. MR 1851173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Isabel Dotti Miatello. Rigidity of invariant complex structures . Trans. Amer. Math. Soc. 338 (1993) 159-172. MR 1100696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul Bressler and Sam Evens. The Schubert calculus, braid relations, and generalized cohomology . Trans. Amer. Math. Soc. 317 (1990) 799-811. MR 968883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zbigniew Slodkowski. Pseudoconvex classes of functions. III. Characterization of dual pseudoconvex classes on complex homogeneous spaces . Trans. Amer. Math. Soc. 309 (1988) 165-189. MR 957066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. I . Trans. Amer. Math. Soc. 308 (1988) 685-711. MR 951623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka. Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type ${\rm II}$ . Trans. Amer. Math. Soc. 308 (1988) 433-494. MR 951617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Juan Sueiro. On maximal functions and Poisson-Szeg\H o integrals . Trans. Amer. Math. Soc. 298 (1986) 653-669. MR 860386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William M. Goldman and Morris W. Hirsch. Affine manifolds and orbits of algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 175-198. MR 831195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dennis M. Snow. On the ampleness of homogeneous vector bundles . Trans. Amer. Math. Soc. 294 (1986) 585-594. MR 825723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Josef Dorfmeister. Simply transitive groups and K\"ahler structures on homogeneous Siegel domains . Trans. Amer. Math. Soc. 288 (1985) 293-305. MR 773062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Norman Goldstein. Ampleness and connectedness in complex $G/P$ . Trans. Amer. Math. Soc. 274 (1982) 361-373. MR 670938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Josef Dorfmeister. Algebraic description of homogeneous cones . Trans. Amer. Math. Soc. 255 (1979) 61-89. MR 542871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Josef Dorfmeister. Inductive construction of homogeneous cones . Trans. Amer. Math. Soc. 252 (1979) 321-349. MR 534125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1